# SDR YENA201901260049

- Difficulty date: January 26, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N993JE
- Make and model: Airbus A321-231
- Aircraft serial: 8143
- Aircraft time: 3,688 hours, 719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT  20, SAN-BOS. CABIN DOOR 1R SLIDE DOES NOT SHOW ARMED IN THE FLIGHT DECK. REMOVE AND REPACK GIRT BAR SKIRT, INSTALL DOOR 1R SLIDE IAW 25-62-44, PERFORM OPS TEST OF SLIDE WARNING SYSTEM, OK FOR CONTINUES SERVICE.
